# SDR SWIA2019052245915

- Difficulty date: April 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT APPROX. FS473, BETWEEN LBL27 AND LBL36, BELOW FLOOR, HAS A CRACKED ATTACH CLIP ON THE OUTBOARD SIDE. (C-CHECK) RO: 05/21/2019 REMOVED CRACKED CLIP (ANGLE), P/N 601R-53-41-059-1 AND INSTALLED NEW CLIP IAW REO. LEAK CHECK GOOD.
